# SDR HEEA202209190370

- Difficulty date: May 20, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N950PH
- Make and model: Skrsky S92A
- Aircraft serial: 920274
- Aircraft time: 8,338 hours, 8,103 cycles
- Engine: Ge CT78A
- Engine time: 7,589 hours, 3,483 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 5925
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE #2 FIRE LIGHT ILLUMINATED ON CLIMB OUT. DECLARED AN EMERGENCY AND RETURNED TO KHUM. SHUT DOWN ENGINE #2 AFTER LANDING AND TAXIED TO PARKING.
